# SDR YENA2023111701398

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 67,377 hours, 23,931 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#803, JFK-SJU. 'STRONG FUMES ODOR ON DESCENT- THRUST AT IDLE  PACKS ON APU OFF IN FLIGHT DECK AND CABIN BELOW 10,800 FEET; PERFORMED LEVEL B DECONTAMINATION AS PER TSM 05-50-00-810-085-B AND INFO NOTICE 2017-T015J STEP B2, COMPLIED WITH GROUND UNIT . R/R RECIRC FILTERS AND OZONE FILTERS PER AMM 21-21-41 AND 21-51-41, PERFORMED IDLE RUN ON LEFT AND RIGHT ENG WITH PACKS RUNNING. AIR QUALITY GOOD. APU FOUND TO BE THE SOURCE OF THE ODOR EVENT. TO BE PLACED ON MEL.'
